# SDR DALA2014110105991

- Difficulty date: November 1, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 65,226 hours, 48,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR SKIN DOUBLER HAS A ONE INCH CRACK LONGERON 2 RT, BS 1463.  REPAIRED IAW PRI 530325-14, REV. 1.
